Late side effects?

First off, thank you for all of your support in my last entry and in my past entries. I am really glad I found this blog roll and have “met” so many of you guys. It is so great to have a support system through this and to be able to read/talk to people going through the same thing.

Quick question for you guys who have been on Clomid before. Have you ever had side effects after you finished the clomid? I have been feeling off for the past day or two, getting tired easily, and I am recently getting major hot flashes. I can’t figure out if I am getting sick or if they are just delayed side effects from the Clomid. I stopped the Clomid on Sunday. I dunno. I really hope I’m not getting sick.

Advertisements

19 Comments

  1. Al

    I think it’s probably still the Clomid, I definitely still felt the effects after I stopped taking it. And hot flashes and tiredness are possible side effects. Hope you start feeling better soon!

  2. Lin

    No help on the Clomid, but I definitely hope that you’re not getting sick! And, if it is the Clomid, hope it’s on its way out ASAP! Hope you’re feeling better soon!

  3. Yep, I had late side effects from Clomid almost everytime I took it. Horrible mood swings, bad hot flashes, so you aren’t alone. I think they’re side effects, hopefully you aren’t getting sick either.

  4. A

    I can’t remember exactly (plus I was blessed to not have any horrible s/e’s)…but I sure hope they clear up soon for you!!

  5. A

    PS. Don’t worry about being a slow responder…a week ago, my follies were also not growing quite as fast as I (and my RE) expected them to, but when I prayed about this, I got a sense that they were growing exactly how God would have them grow.

  6. Jessica

    I had hot flashes at least a week after I took my last Clomid dose. Your side effects are totally normal!! I hope they subside soon.

  7. I’m sorry – I was lucky enough not to have any side effects from Clomid, but I know plenty of women have horrible ones. I’ve heard most go away as soon as they stop taking it, but you can see from above that plenty of people continue to have effects. It makes sense — we are toying with our hormones with all these meds. Sending you NO-sick vibes!

    And never stop psyching yourself up! The letdown is always tough, but our future beans deserve positive thoughts! 😉

  8. I had a little bit of clomid hangover this past month… And still wishing your follies to grow 🙂

  9. I can’t be any help on the Clomid. I hope you feel better soon!!!! And I hope your follies grow, grow, GROW!

  10. Pie

    Yes! I tended to get hot flashes after the clomid pills were done. Gosh, I really disliked clomid, I thought it was so unpredictable. Some cycles, lots of side effects, some times none, some times delayed side effects. Blech, give me injections any day!! 🙂

  11. Yes, I definitely had side effects post-Clomid. If I remember correctly I think they were worse than when I was actually taking the pill. I got hot flashes like crazy. Any time someone said something that made me feel anything less than neutral (like if I got a little frustrated/upset) I became a huge red tomato. So I think what you’re feeling is normal, but I hope you start feeling better soon!

  12. I definitely feel blah for a few days after stopping Clomid. Then, suddenly, I’ll have a sudden burst of energy. Hope that comes to you soon!

    • Me too. I could use that burst of energy 🙂

  13. babybaker

    most of my side effects came AFTER i finished taking the actual pills. major hot flashes. dry you-know-what. super sleepy. it usually subsided for me around ovulation. hope the s/e go away soon and that you get really ripe follies!

    • hmm interesting. I am hoping that things go away as I get closer to ovulation 🙂

  14. I had side effects until I ovulated, too. After that, I felt like I was back to normal. I hope you’re feeling better soon!

  15. S

    I, too, had hot flashes with Clomid and found that I had more side effects after finishing my five doses than I had while I was taking them. Rising hormone levels, maybe?

    • Hmm interesting thought about hormone levels. That’s a good thought to have 🙂

  16. OMG- almost all my syptoms came AFTER taking the Clomid – I was a wreck-job!!!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: